Alert archive / California / Wind Advisories in 2006

Wind Advisory 3, NWS Phoenix, AZ

February 14, 2006

NWS Phoenix, AZ issued this wind advisory at Feb 14, 2006, 1:02 PM PST. It took effect at Feb 15, 2006, 10:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2006, 1:02 PM PST (21:02 UTC)
In effect from
Feb 15, 2006, 10:00 AM PST
Expired
Feb 15, 2006, 7:00 PM PST
In force
9 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 142102
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
202 PM MST TUE FEB 14 2006

AZZ020-025-CAZ030>033-150515-
/O.NEW.KPSR.WI.Y.0003.060215T2000Z-060216T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
102 PM PST TUE FEB 14 2006 /202 PM MST TUE FEB 14 2006/

...WIND ADVISORY IN EFFECT FROM 1 PM MST /12 PM PST/ TO 8 PM MST
/7 PM PST/ WEDNESDAY FOR THE LOWER COLORADO RIVER VALLEY AND
SOUTHEAST CALIFORNIA...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM MST /12 PM PST/ TO 8 PM MST /7 PM PST/
WEDNESDAY FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST
CALIFORNIA INCLUDING JOSHUA TREE NATIONAL PARK...AND THE YUMA AND
EL CENTRO/IMPERIAL AREAS.

A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST IS
EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA BRINGING
BREEZY CONDITIONS TO JOSHUA TREE NATIONAL PARK TONIGHT...WINDY
WEATHER TO THE ENTIRE AREA WEDNESDAY AFTERNOON AND EVENING WITH
BLOWING DESERT DUST...COOLER WEATHER WEDNESDAY...AND SIGNIFICANTLY
COOLER WEATHER THURSDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40
MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT IN
A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN INCREASE
IN STRONG GUSTY WINDS CROSSING THE ROAD.

WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC
SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS

$$
3 follow-up statements
000 
WWUS75 KPSR 150838
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
138 AM MST WED FEB 15 2006

AZZ020-025-CAZ030>033-151700-
/O.CON.KPSR.WI.Y.0003.060215T2000Z-060216T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
1238 AM PST WED FEB 15 2006 /138 AM MST WED FEB 15 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS
AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM MST /12 PM PST/ TO 8 PM MST /7 PM PST/
TODAY FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEAST
CALIFORNIA INCLUDING JOSHUA TREE NATIONAL PARK...AND THE YUMA AND
EL CENTRO/IMPERIAL AREAS.

A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST IS
EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA BRINGING 
BREEZY CONDITIONS TO JOSHUA TREE NATIONAL PARK THIS MORNING...WINDY 
WEATHER TO THE ENTIRE AREA THIS AFTERNOON AND EVENING WITH BLOWING 
DESERT DUST...COOLER WEATHER TODAY...AND SIGNIFICANTLY COOLER 
WEATHER THURSDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH.
WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS
COULD RESULT IN A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL
UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN
INCREASE IN STRONG GUSTY WINDS CROSSING THE ROAD.

WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC
SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE
INTERNET AT

WEATHER.GOV/PHOENIX

DKS

$$
000 
WWUS75 KPSR 151658
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
958 AM MST WED FEB 15 2006

CAZ030-152300-
/O.EXT.KPSR.WI.Y.0003.060215T1800Z-060216T0300Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP
858 AM PST WED FEB 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. 

A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST
IS EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA
BRINGING WINDY WEATHER TO JOSHUA TREE NATIONAL PARK. WINDS THIS
MORNING WILL CONTINUE TO INCREASE...WITH SOUTHWEST WINDS OF 25 TO 35
MPH LIKELY BY NOONTIME...AND GUSTS EXCEEDING 40 MPH. THE WINDS WILL
SLOWLY SUBSIDE DURING THE EVENING HOURS. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH.
WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS
COULD RESULT IN A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL
UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN
INCREASE IN STRONG GUSTY WINDS CROSSING THE ROAD.

WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC
SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE
INTERNET AT

WEATHER.GOV/PHOENIX


$$

AZZ020-025-CAZ031>033-152300-
/O.CON.KPSR.WI.Y.0003.060215T2000Z-060216T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
858 AM PST WED FEB 15 2006 /958 AM MST WED FEB 15 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS
AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /NOON PST/ THIS
AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING. 

A LOW PRESSURE SYSTEM AND COLD FRONT FROM THE PACIFIC NORTHWEST
IS EXPECTED TO MOVE SOUTHEAST ACROSS CALIFORNIA AND NEVADA
BRINGING WINDY CONDITIONS TO THE ENTIRE AREA THIS AFTERNOON AND
EVENING. SOUTHWEST WIND SPEEDS OF 20 TO 30 MPH ARE LIKELY BY
AFTERNOON WITH SOME GUSTS TO OVER 40 MPH. THESE WINDS WILL ALSO
LIKELY SERVE TO KICK UP AREAS OF BLOWING DUST AND SAND...WITH
VISIBILITIES AT TIMES UNDER A MILE. THE WINDS WILL SLOWLY SUBSIDE
DURING THE EVENING HOURS. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH.
WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS
COULD RESULT IN A BRIEF BUT SUDDEN LOWERING OF VISIBILITY TO WELL
UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

STAY IN CONTROL OF YOUR VEHICLE BY BEING ALERT FOR A SUDDEN
INCREASE IN STRONG GUSTY WINDS CROSSING THE ROAD.

WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC
SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE
INTERNET AT

WEATHER.GOV/PHOENIX


$$


ESTLE
000 
WWUS75 KPSR 152215
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
315 PM MST WED FEB 15 2006

AZZ020-025-CAZ030>033-160300-
/O.CON.KPSR.WI.Y.0003.000000T0000Z-060216T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
215 PM PST WED FEB 15 2006 /315 PM MST WED FEB 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS
EVENING. 

A COLD FRONT APPROACHING THE AREA FROM THE WEST HAS CAUSED WIND
SPEEDS TO INCREASE SIGNIFICANTLY THIS AFTERNOON ACROSS SOUTHEAST
CALIFORNIA AND JUST ACROSS THE COLORADO RIVER IN SOUTHWEST ARIZONA.
SOUTHWEST AND WEST WINDS OF 25 TO 35 MPH HAVE BEEN REPORTED WITH SOME
GUSTS TO NEAR 45 MPH. SOME SAMPLE WIND GUSTS SO FAR INCLUDE IMPERIAL
AIRPORT 45 MPH...BLYTHE AIRPORT 40 MPH...LOST HORSE REMOTE SITE IN
JOSHUA TREE NATIONAL PARK 42 MPH...AND EL CENTRO NAVAL AIR STATION 43
MPH. 

WEST TO SOUTHWEST WINDS GUSTING TO OVER 40 MPH ARE STILL POSSIBLE
INTO THE EVENING HOURS WITHIN THE ADVISORY AREA. THIS WILL GIVE
LOCALLY REDUCED VISIBILITIES OF LESS THAN A HALF MILE IN BLOWING
DUST AND SAND...ESPECIALLY IN OPEN DESERT AREAS AND NEAR RECENTLY
PLOWED AGRICULTURAL FIELDS. MOTORISTS ARE URGED TO USE EXTRA
CAUTION...INCLUDING THOSE DRIVING ON INTERSTATES 8 AND 10.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH.
WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. 

WEATHER INFORMATION IS AVAILABLE ON WEATHER RADIO ON THE PUBLIC
SERVICE BAND. MORE DETAILED WEATHER INFORMATION IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$

ESTLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 14, 9:55 AM PST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 14, 9:55 AM PST, 3 hours 7 minutes before
AZZ020>028-CAZ030>033-150000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1055 AM MST TUE FEB 14 2006

SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
HIGH CLOUDINESS OVER THE AREA WILL CLEAR FROM THE WEST IN SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA THIS AFTERNOON BEHIND A WEAK LOW
PRESSURE SYSTEM MOVING EAST ACROSS THE AREA. A LOW PRESSURE SYSTEM
AND COLD FRONT FROM THE PACIFIC NORTHWEST WILL BRING BREEZY WEATHER
TO JOSHUA TREE NATIONAL PARK TONIGHT...WINDY WEATHER TO THE ENTIRE
AREA WEDNESDAY AFTERNOON AND EVENING WITH BLOWING DESERT DUST...
COOLER WEATHER WEDNESDAY...AND SIGNIFICANTLY COOLER WEATHER THURSDAY.
TEMPERATURES ARE THEN EXPECTED TO CONTINUE BELOW AVERAGE FOR MID
FEBRUARY THE REST OF THE WEEK AND EARLY NEXT WEEK.

&&

.SHORT TERM...
TODAY THROUGH THURSDAY...
UNDER PARTLY SUNNY SKIES WITH HIGH OVERCAST...TEMPERATURES WERE
GENERALLY SLIGHTLY LOWER AND DEW POINT TEMPERATURES SOMEWHAT HIGHER
LATE THIS MORNING COMPARED WITH THE SAME TIME YESTERDAY. HOWEVER...
IT WAS STILL VERY DRY WITH DEW POINT TEMPERATURES GENERALLY IN THE
TEENS AND LOWER 20S.

A WEAK LOW PRESSURE SYSTEM WAS MOVING EAST ACROSS SOUTHERN
CALIFORNIA THIS MORNING WITH CONSIDERABLE HIGH CLOUDINESS FROM THE
SOUTHWEST MOVING OVER OUR AREA AHEAD OF THE LOW PRESSURE SYSTEM.
THIS WEAK LOW PRESSURE SYSTEM WILL CONTINUE MOVING EAST AND CLEARING
FROM THE WEST WILL TAKE PLACE WITH AND BEHIND THIS SYSTEM OVER
SOUTHEAST CALIFORNIA INTO SOUTHWEST ARIZONA THIS AFTERNOON.

THE HIGH CLOUDS WILL MOVE EAST OF THE AREA TONIGHT WITH A RETURN TO
SUNNY SKIES WEDNESDAY. HOWEVER...A LOW PRESSURE SYSTEM AND COLD
FRONT FROM THE PACIFIC NORTHWEST IS EXPECTED TO MOVE SOUTHEAST
ACROSS CALIFORNIA AND NEVADA BRINGING BREEZY CONDITIONS TO JOSHUA
TREE NATIONAL PARK TONIGHT...WINDY WEATHER TO THE ENTIRE AREA
WEDNESDAY AFTERNOON AND EVENING WITH BLOWING DESERT DUST...COOLER
WEATHER WEDNESDAY...AND SIGNIFICANTLY COOLER WEATHER THURSDAY.

WITH MARGINALLY LOW HUMIDITY VALUES...WIND SPEEDS ARE EXPECTED TO
REACH RED FLAG WARNING CRITERIA ALONG THE LOWER COLORADO RIVER
VALLEY WEDNESDAY AFTERNOON. SEE THE FIRE WEATHER DISCUSSION BELOW.

WIND SPEEDS ARE EXPECTED TO REACH MARGINAL VALUES FOR A WIND ADVISORY
IN CALIFORNIA ZONE 30 JOSHUA TREE NATIONAL PARK AND POSSIBLY THE
NORTH PORTION OF CALIFORNIA ZONE 32 EASTERN RIVERSIDE COUNTY BY LATE
WEDNESDAY AND WEDNESDAY EVENING.

TODAY CONTINUES THE RECORD DRY SPELL AT PHOENIX SKY HARBOR...119 DAYS
WITH NO RAIN...NOT EVEN A TRACE.

&&

.LONG TERM...
THURSDAY NIGHT THROUGH MONDAY...
ANOTHER STRONG LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE PACIFIC
COAST THURSDAY NIGHT...MEANDER NEAR OR JUST OFF THE NORTHERN
CALIFORNIA COAST FRIDAY AND SATURDAY...THEN MOVE SOUTHEAST ACROSS
THE SOUTH-CENTRAL INTERMOUNTAIN WEST SUNDAY INTO MONDAY. VIGOROUS
SUBTROPICAL DISTURBANCE CURRENTLY EXISTS JUST SOUTHEAST OF
HAWAII...WITH DEEP CONVECTION NOTED ON INFRARED SATELLITE
IMAGERY...AND IT APPEARS LIKELY THAT MOISTURE FROM THIS SYSTEM...AND
POSSIBLY REMNANTS OF THE DISTURBANCE ITSELF...WILL BE PULLED INTO
THE CIRCULATION AROUND THE LOW PRESSURE SYSTEM NEAR THE NORTHERN
CALIFORNIA COAST. EVENING GFS SHOWED PRECIPITABLE WATER OVER PHOENIX
RISING FROM ONE QUARTER INCH FRIDAY MORNING TO ONE HALF INCH BY
FRIDAY EVENING...THEN UP TO THREE QUARTERS INCH BY MIDDAY
SATURDAY...WITH 850 MB DEW POINT...CURRENTLY IN NEGATIVE DOUBLE
DIGITS CELSIUS...RISING TO NEAR 5 C BY SAT EVENING. STRONGEST MOIST
ADVECTION FORECAST TO OCCUR FRIDAY NIGHT INTO EARLY SATURDAY. PER
COORDINATION CALL...INCREASED CLOUD COVER FRIDAY THRU
SUNDAY...INTRODUCED A SLIGHT CHANCE FOR SHOWERS FRIDAY NIGHT THRU
SUNDAY...AND LOWERED MAX TEMPS A FEW DEGREES THURSDAY THRU
MONDAY.

NOTE...THE ABOVE REASONING WAS FROM THE MIDNIGHT SHIFT EARLY THIS
MORNING. IT NOW LOOKS AS IF THERE WILL BE LESS MOISTURE AND PLAN ON
GOING WITH A RELATIVELY DRIER FORECAST IN THE AFTERNOON FORECAST
PACKAGE.

&&

.FIRE WEATHER...
WIND SPEEDS WILL BEGIN TO INCREASE OVER JOSHUA TREE NATIONAL PARK BY
TONIGHT...AND OVER SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL
ARIZONA BY WEDNESDAY AFTERNOON...WITH 20 FT WIND SPEEDS ON THE ORDER
OF 15 TO 25 MPH WITH GUSTS NEAR 35 MPH POSSIBLE. IN ADDITION TO
INCREASING WINDS...MINIMUM RELATIVE HUMIDITIES TODAY WILL BE 15% OR
LOWER FROM THE COLORADO RIVER VALLEY EASTWARD. BY WEDNESDAY...A VERY
SLIGHT INCREASE IN LOW LEVEL MOISTURE...COUPLED WITH COOLER
TEMPERATURES...WILL INCREASE MINIMUM RELATIVE HUMIDITIES TO AROUND
15-20%...STILL VERY DRY FIRE DANGER WILL ALSO REMAIN HIGH OVER THE
NEXT SEVERAL DAYS. A FIRE WEATHER WATCH OR RED FLAG WARNING COULD
BECOME NECESSARY FOR WEDNESDAY...AND THIS WILL BE ADDRESSED IN THE
DISCUSSION THAT WILL BE ISSUED THIS AFTERNOON. THERE WILL BE AN
INCREASE IN HUMIDITY WEDNESDAY BUT IT WILL ONLY RAISE MINIMUM
HUMIDITIES FROM THE LOW TEENS TO UPPER TEENS TO AROUND 20. WINDS
WILL SHOW SOME DECREASE BY THURSDAY ALONG WITH A SLIGHT DECREASE IN
HUMIDITIES.

&&

.AVIATION...18Z TAFS...TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE
TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR
MORE DETAILED INFORMATION.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE

CA...NONE

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS
Hazardous weather outlook, Feb 14, 5:12 AM PST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
612 AM MST TUE FEB 14 2006

AZZ023-150000-
GREATER PHOENIX AREA-
612 AM MST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER PHOENIX
AREA...

.DAY ONE...TODAY.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SOUTHWEST WINDS WILL BE INCREASING TO 15 TO 25 MPH...
WITH GUSTS IN EXCESS OF 30 MPH POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS. SOME LOCALIZED BLOWING DUST AND REDUCED VISIBILITY
WILL BE POSSIBLE.  MINIMUM RELATIVE HUMIDITY WILL BE 15 TO 20
PERCENT.

CAZ030-150000-
JOSHUA TREE NATIONAL PARK/JTNP/-
512 AM PST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR JOSHUA TREE NATIONAL PARK...

.DAY ONE...TODAY.

DURING THE EVENING...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH
...WITH GUSTS TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 35 MPH...CAN
BE EXPECTED.

CAZ032-033-150000-
IMPERIAL COUNTY-RIVERSIDE COUNTY/EASTERN DESERTS-
512 AM PST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THAT PORTION OF THE LOWER
DESERT OF FAR SOUTHEAST CALIFORNIA WEST OF THE LOWER COLORADO RIVER
VALLEY...

.DAY ONE...TODAY.

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH...WITH GUSTS TO 35
MPH DURING THE EVENING. AREAS OF BLOWING DUST AND REDUCED
VISIBILITY CAN BE EXPECTED. MINIMUM RELATIVE HUMIDITY WILL BE NEAR
10 PERCENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...WEST WINDS 20 TO 30 MPH WILL OCCUR...WITH GUSTS
TO 40 MPH POSSIBLE DURING THE EVENING. AREAS OF BLOWING DUST AND
REDUCED VISIBILITY CAN BE EXPECTED. MINIMUM RELATIVE HUMIDITY WILL
BE NEAR 20 PERCENT.

AZZ020>022-025>028-CAZ031-150000-
LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-NORTHWEST MARICOPA COUNTY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-
612 AM MST (512 AM PST) TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER COLORADO RIVER VALLEY
AS WELL AS MUCH OF THE LOWER DESERT OF SOUTHWEST AND SOUTH-CENTRAL
ARIZONA...

.DAY ONE...TODAY.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY AFTERNOON AND EVENING...SOUTHWEST WINDS WILL INCREASE TO
15 TO 25 MPH...WITH GUSTS TO 35 MPH.  AREAS OF BLOWING DUST AND
REDUCED VISIBILITY CAN BE EXPECTED. MINIMUM RELATIVE HUMIDITY WILL
BE 15 TO 20 PERCENT.

AZZ024-150000-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
612 AM MST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN GILA COUNTY AND THE
TONTO NATIONAL FOREST FOOTHILLS...

.DAY ONE...TODAY.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 MPH DURING
THE AFTERNOON...THEN CONTINUE INTO THE EVENING.  GUSTS TO 35 MPH ARE
POSSIBLE. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 15 PERCENT.

DG

Nearby

Wind Advisories in California, 2006Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.